Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Comparison theorems of Hille-Wintner type for dynamic equations on time scales


Authors: Lynn Erbe and Allan Peterson
Journal: Proc. Amer. Math. Soc. 133 (2005), 3243-3253
MSC (2000): Primary 39A10
Published electronically: June 20, 2005
MathSciNet review: 2161146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an analogue of the Hille-Wintner comparison theorem for the nonoscillation of second-order linear dynamic equations on time scales. Several examples are given including applications to difference equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 39A10

Retrieve articles in all journals with MSC (2000): 39A10


Additional Information

Lynn Erbe
Affiliation: Department of Mathematics, University of Nebraska-Lincoln, Lincoln, Nebraska 68588-0130
Email: lerbe@math.unl.edu

Allan Peterson
Affiliation: Department of Mathematics, University of Nebraska-Lincoln, Lincoln, Nebraska 68588-0130
Email: apeterso@math.unl.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08202-X
PII: S 0002-9939(05)08202-X
Keywords: Comparison theorems, linear oscillation, Hille--Wintner, time scale
Received by editor(s): May 21, 2004
Published electronically: June 20, 2005
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2005 American Mathematical Society